# SDR 2007FA0000802

- Difficulty date: September 10, 2007
- Submitted: September 10, 2007
- Operation: General aviation
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 6006
- Condition: Defective
- Location: Tire
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

6.00 X 6 TIRE TUBES WILL NOT FIT IN 6.00 X 6 WHEEL. STEM APPEARS TO NOT BE IN CENTER AND SIZE OF TUBE IS SMALLER THAN NORMAL.  (2) TUBES FOUND TO BE IN THIS CONDITION.  WHEN WE ATTEMPTED TO RETURN THE TUBES TO OUR VENDOR, WOULD NOT ACCEPT A RETURN AND THAT THE TUBES WERE NOT DEFECTIVE.
